Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 317, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 31, 2012, 3:56 PM CDT for Leake County, Madison County, Scott County, Mississippi. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2012, 3:56 PM CDT (20:56 UTC)
- Expired
- May 31, 2012, 5:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Leake County, MS, Madison County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:00 PM CDT | TSTM WND DMG | Carthage, MS | NUMEROUS TREES DOWN ACROSS LEAKE COUNTY |
| May 31, 4:52 PM CDT | TSTM WND DMG | Lake, MS | A FEW TREES AND SOME LARGE TREE BRANCHES WERE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 31, 2:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1744 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
047
WUUS54 KJAN 312056
SVRJAN
MSC079-089-123-312200-
/O.NEW.KJAN.SV.W.0317.120531T2056Z-120531T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEAKE COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...EDINBURG...CARTHAGE...
EXTREME EAST CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
SCOTT COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...HARPERVILLE...MORTON...FOREST...
* UNTIL 500 PM CDT
* AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LUDLOW MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LUDLOW BY 400 PM CDT...
HOMEWOOD BY 405 PM CDT...
FOREST BY 410 PM CDT...
HARPERVILLE BY 415 PM CDT...
TUSCOLA...STEELE AND THOMASTOWN BY 420 PM CDT...
CARTHAGE BY 425 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING FOR
NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY
EVENING FOR NORTHWESTERN MISSISSIPPI.
&&
LAT...LON 3222 8973 3236 8973 3248 8976 3293 8971
3293 8932 3223 8932
TIME...MOT...LOC 2056Z 243DEG 34KT 3254 8977
$$
MME1 follow-up statement
058
WWUS54 KJAN 312143
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT THU MAY 31 2012
MSC089-312153-
/O.CAN.KJAN.SV.W.0317.000000T0000Z-120531T2200Z/
MADISON MS-
443 PM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL MADISON
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR
NORTHERN MISSISSIPPI.
LAT...LON 3224 8961 3292 8956 3293 8932 3292 8932
3223 8933
TIME...MOT...LOC 2143Z 243DEG 34KT 3288 8936 3225 8940
$$
MSC079-123-312200-
/O.CON.KJAN.SV.W.0317.000000T0000Z-120531T2200Z/
SCOTT MS-LEAKE MS-
443 PM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN LEAKE AND EASTERN SCOTT COUNTIES...
AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RENFROE TO HOMEWOOD MOVING
NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SEBASTOPOL AND LAKE BY 450 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR
NORTHERN MISSISSIPPI.
&&
LAT...LON 3224 8961 3292 8956 3293 8932 3292 8932
3223 8933
TIME...MOT...LOC 2143Z 243DEG 34KT 3288 8936 3225 8940
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:24 PM CDT, 32 minutes earlier.
Area forecast discussion, May 31, 3:24 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 324 PM CDT THU MAY 31 2012 .DISCUSSION... SHORT TERM (THROUGH SATURDAY NIGHT)... SEVERAL CLUSTERS OF CONVECTION ARE ONGOING ACROSS WESTERN AND CENTRAL PORTIONS OF THE CWA THIS AFTERNOON AS A DEEPENING UPPER TROUGH SWINGS ACROSS THE REGION TONIGHT THROUGH EARLY FRIDAY. THIS TROUGH WILL BRING A COLD FRONT THROUGH THE AREA ENTERING NWRN ZONES THIS EVENING AND EXITING THE SE ON FRIDAY MORNING. THE COLD FRONT CURRENTLY EXTENDS FROM JONESBORO TO LITTLE ROCK TO TEXARKANA. AHEAD OF THE FRONT...LATEST MESOANALYSIS CONTINUES TO INDICATE MLCAPES BETWEEN 1500-2500 J/KG WITH STEEPENING LOW LEVEL LAPSE RATES IN THE 8-9 C/KM RANGE ACROSS MUCH OF THE AREA. CURRENT FOCUS FOR CONVECTION EXTENDS FROM GRENADA SOUTHWARD ALONG I-55 INTO JACKSON...THEN TAILING BACK INTO SW MISSISSIPPI AND NE LOUISIANA. THIS AXIS SHOULD REMAIN THE PRIMARY FOCUS FOR STRONGER STORMS AS IT CONTINUES TO PUSH EAST THIS AFTERNOON. A NEW SEVERE TS WATCH HAS BEEN POSTED FOR REMAINING AREAS TO THE EAST ALONG AND SOUTH OF I-20. ELSEWHERE...FESTERING CONVECTION AND CLOUD DEBRIS HAVE FINALLY CLEARED OUT OF THE GOLDEN TRIANGLE AREA...BUT THE ATMOSPHERE HAS HAD LITTLE TIME TO RECOVER. DESPITE THIS...WILL NEED TO CLOSELY MONITOR ACTIVITY NEAR GRENADA PUSHING INTO THAT AREA AND CONSIDER A LOCAL EXTENSION OF THE SVR WATCH. PRECIP SHOULD TAPER OFF FAIRLY QUICKLY BEHIND THE FRONT...WITH A COOLER AND DRIER AIRMASS FILTERING INTO THE REGION BRINGING BELOW AVERAGE TEMPS TOMORROW AND TOMORROW NIGHT. THE SURFACE RIDGE WILL SHIFT EAST OF THE AREA ON SATURDAY...WITH SOUTHERLY FLOW RETURNING BRINGING MORE SEASONABLE TEMPERATURES. /DL/ LONG TERM...SUNDAY THROUGH THURSDAY...MODELS IN AGREEMENT IN THIS PERIOD THAT RIDGING OVER THE PLAINS WILL RESULT IN A RELATIVELY DRY MID LEVEL NW FLOW REGIME OVER THE CWA. MODELS DO SHOW A WEAK SHORTWAVE EMBEDDED IN THE FLOW COMING OUT OF AR SUNDAY...BUT DAMPENING AS IT APPROACHES THE MS RIVER. AT THE SURFACE RIDGE AXIS OVER THE NORTHERN GULF WILL KEEP DEEPER MOISTURE CUTOFF THROUGH MONDAY NIGHT...BUT WEAKENING DOES ENSUE THEREAFTER WITH PWATS APPROACHING 1.5 INCHES OVER THE AREA BY TUESDAY. A WEAK SURFACE FRONT TRIES TO BACKDOOR INTO NE MS BEFORE BECOMING STATIONARY DURING THE DAY TUESDAY. WITH THE INCREASE IN LOW LEVEL MOISTURE...BELIEVE ISOLATED TO SCATTERED CONVECTION WILL RESULT...ESPECIALLY OVER THE NE ALONG THE BOUNDARY AND BETTER MOISTURE POOLING. SPRAWLING MID/UPPER RIDGE DURING THE LATTER HALF OF THE WEEK WILL RESULT IN A RATHER WEAK FLOW PATTERN AND INCREASED DIFFICULTY IN NAILING DOWN ANY SHORTWAVES TO SPARK CONVECTION. WITH STATIONARY BOUNDARY OVER NE MS BECOMING INCREASINGLY HARD TO RESOLVE IN THE MODELS...WILL TAKE A MORE CLIMATOLOGICAL APPROACH AND KEEP SLIGHT CHANCE POPS WEDNESDAY AND THURSDAY./26/ && .AVIATION...THE LINE OF SHOWERS AND THUNDERSTORMS DEVELOPED AND MOVE THROUGH THE WESTERN PORTIONS OF THE CWA A LITTLE FASTER. A FEW SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 22Z FOR GLH. THE LINE OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING THROUGH THE I-55 CORRIDOR...SO GWO...HKS/JAN WILL BE EXPERIENCING THUNDERSTORMS THROUGH 2130Z. VERY HEAVY RAINFALL AND GUSTY WINDS CANS BE EXPECTED. THE STORMS WILL IMPACT GTR...MEI AND HBG AROUND 23Z WITH THE SAME CONDITIONS. SHOWER AND THUNDERSTORM ACTIVITY WILL LINGER BEHIND THE LINE THROUGH 2Z. WITH STORM ACTIVITY MOVING FASTER THAN EXPECTED...WILL HAVE TO WATCH FOR FOG POTENTIAL AFTER MIDNIGHT WITH THE NEXT FORECAST. /07/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/07/26
Hazardous weather outlook, May 31, 2:06 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU MAY 31 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE AHEAD OF AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZED HAIL...WIND GUSTS TO 70 MPH AND VERY HEAVY RAINFALL. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING. FREQUENT DANGEROUS LIGHTNING IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN.
In the hours before
Special weather statement, May 31, 3:13 PM CDT, 43 minutes before
MSZ054-055-312055- SIMPSON MS-COPIAH MS- 313 PM CDT THU MAY 31 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 313 PM CDT THU MAY 31 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF HOPEWELL AT 313 PM CDT...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN COPIAH AND NORTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3197 9040 3205 9032 3205 8999 3185 9024 TIME...MOT...LOC 2013Z 222DEG 22KT 3198 9024 19
Special weather statement, May 31, 3:16 PM CDT, 40 minutes before
MSZ063-312100-
LAWRENCE MS-
316 PM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU MAY 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF TOPEKA AT 317 PM
CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN LAWRENCE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3135 9024 3153 9024 3157 8997 3153 8997
3152 8996 3139 8996 3139 9004 3135 9005
TIME...MOT...LOC 2017Z 265DEG 25KT 3144 9019
19Local storm report, May 31, 3:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG 6 SSE VICKSBURG 32.25N 90.84W
05/31/2012 WARREN MS EMERGENCY MNGR
REPORT OF A TREE DOWN ACROSS LAKESIDE DRIVE.
&&
DCOXLocal storm report, May 31, 3:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 1 E MADISON 32.45N 90.09W
05/31/2012 MADISON MS LAW ENFORCEMENT
REPORTS OF A TREE DOWN ON RICE ROAD. ALSO PEA SIZE TO
DIME SIZE HAIL REPORTED NEAR LIBERTY PARK.
&&
DCOXLocal storm report, May 31, 3:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST MADISON 32.45N 90.11W
05/31/2012 E60 MPH MADISON MS BROADCAST MEDIA
REPORTED BY OFF DUTY BROADCAST METEOROLOGIST
0335 PM TSTM WND GST RIDGELAND 32.42N 90.13W
05/31/2012 E50 MPH MADISON MS LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF OLD CANTON ROAD AND NATCHEZ
TRACE PARKWAY
&&
AEGLocal storm report, May 31, 3:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG 4 WSW HAZLEHURST 31.85N 90.46W
05/31/2012 COPIAH MS EMERGENCY MNGR
REPORTS OF TREES AND POWERLINES DOWN THROUGHOUT SOUTHERN
COPIAH COUNTY.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 54 min |
| May 30, 7:10 PM CDT | Special Weather Statement | JAN | Lawrence | 40 min |
| May 30, 7:11 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| May 30, 8:08 PM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| May 30, 8:11 PM CDT | Special Weather Statement | JAN | Adams | 39 min |
| May 31, 6:42 AM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 31, 7:46 AM CDT | Flash Flood Warning | JAN | Hinds | 3 hr |
| May 31, 7:49 AM CDT | Special Weather Statement | JAN | Hinds | 46 min |
| May 31, 8:02 AM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 3 hr |
| May 31, 8:23 AM CDT | Special Weather Statement | JAN | Newton | 42 min |
| May 31, 9:42 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| May 31, 10:09 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 46 min |
| May 31, 12:16 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| May 31, 12:44 PM CDT | Special Weather Statement | JAN | Sharkey | 46 min |
| May 31, 1:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 53 min |
| May 31, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 63 min |
| May 31, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 50 min |
| May 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
| May 31, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 39 min |
| May 31, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 67 min |
| May 31, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 62 min |
| May 31, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Webster | 66 min |
| May 31, 2:33 PM CDT | Special Weather Statement | JAN | Franklin | 57 min |
| May 31, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 31, 2:50 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| May 31, 2:55 PM CDT | Special Weather Statement | JAN | Attala, Leake, Madison | 60 min |
| May 31, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Rankin and 1 more | 62 min |
| May 31, 3:09 PM CDT | Special Weather Statement | JAN | Lincoln | 41 min |
| May 31, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leake, Madison, Scott | 63 min |
| May 31, 3:13 PM CDT | Special Weather Statement | JAN | Copiah | 42 min |
| May 31, 3:16 PM CDT | Special Weather Statement | JAN | Lawrence | 44 min |
| May 31, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Leake, Madison, Rankin, Simpson | 67 min |
| May 31, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 61 min |
| May 31, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 55 min |
| May 31, 4:02 PM CDT | Special Weather Statement | JAN | Issaquena | 43 min |
| May 31, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 66 min |
| May 31, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 59 min |
| May 31, 4:19 PM CDT | Special Weather Statement | JAN | Yazoo | 61 min |
| May 31, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 62 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Winston | 60 min |
| May 31, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale | 55 min |
| May 31, 4:49 PM CDT | Flash Flood Warning | JAN | Scott | 116 min |
| May 31, 4:50 PM CDT | Special Weather Statement | JAN | Clay | 50 min |
| May 31, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 33 min |
| May 31, 5:01 PM CDT | Tornado Warning | JAN | Jasper, Newton | 34 min |
| May 31, 5:04 PM CDT | Tornado Warning | JAN | Newton | 34 min |
| May 31, 5:15 PM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Leflore | 60 min |
| May 31, 5:21 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 59 min |
| May 31, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jones, Lauderdale | 81 min |
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 23 min |
| May 31, 5:40 PM CDT | Special Weather Statement | JAN | Lowndes | 60 min |
| May 31, 5:53 PM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| May 31, 6:40 PM CDT | Special Weather Statement | JAN | Choctaw | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.